K. Balachandran, J. Y. Park, "Existence of solutions and controllability of nonlinear integrodifferential systems in Banach spaces", Mathematical Problems in Engineering, vol. 2003, Article ID 598602, 15 pages, 2003. https://doi.org/10.1155/S1024123X03201022
Existence of solutions and controllability of nonlinear integrodifferential systems in Banach spaces
We prove the existence of mild and strong solutions of integrodifferential equations with nonlocal conditions in Banach spaces. Further sufficient conditions for the controllability of integrodifferential systems are established. The results are obtained by using the Schauder fixed-point theorem. Examples are provided to illustrate the theory.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.